Cofibrantly Generated Model Categories

ある圏の上に model structure を構成するとき, 少数の generating cofibration \(I\) と generating acyclic cofibration \(J\) を決めて, そこから生成すると楽である。 そのようなことができる model structure は, cofibrantly generated と呼ばれる。

  • cofibrantly generated model structure
  • Quillen の small object argument

Hovey の本 [Hov99] の §2.1 や Hirschhorn の本 [Hir03] の Chapter 12 を見るとよい。

更に locally presentable という条件を付けたのが, Jeff Smith による combinatorial model category である。

また Rosicky と Tholen は, [RT03] で, cofibration の class から weak equivalence が決まるような model structure を left-determined model structure と呼び調べている。

  • left-determined model category

同様のことは, Cisinski [Cis02] により Grothendieck topos で, cofibration として monomorphism を指定した場合に考えられている。 これらの共通の一般化として Olschok の [Ols11] がある。Gaucher [Gaub; Gaua] などにより使われている。

Chorny の [Cho06] では, Quillen の small object argument の一般化が得られている。そしてそれにより cofibrantly generated ではない場合にも factorization を得ている。Garner の [Gar09] では, weak factorization system を用いた改良版が得られている。

References

[Cho06]

Boris Chorny. “A generalization of Quillen’s small object argument”. In: J. Pure Appl. Algebra 204.3 (2006), pp. 568–583. arXiv: math/ 0401424. url: http://dx.doi.org/10.1016/j.jpaa.2005.06.013.

[Cis02]

Denis-Charles Cisinski. “Théories homotopiques dans les topos”. In: J. Pure Appl. Algebra 174.1 (2002), pp. 43–82. url: http://dx.doi.org/10.1016/S0022-4049(01)00176-1.

[Gar09]

Richard Garner. “Understanding the small object argument”. In: Appl. Categ. Structures 17.3 (2009), pp. 247–285. arXiv: 0712.0724. url: http://dx.doi.org/10.1007/s10485-008-9137-4.

[Gaua]

Philippe Gaucher. Homotopy Theory of Labelled Symmetric Precubical Sets. arXiv: 1208.4494.

[Gaub]

Philippe Gaucher. Towards a homotopy theory of higher dimensional transition systems. arXiv: 1011.0918.

[Hir03]

Philip S. Hirschhorn. Model categories and their localizations. Vol. 99. Mathematical Surveys and Monographs. American Mathematical Society, Providence, RI, 2003, pp. xvi+457. isbn: 0-8218-3279-4. url: https://doi.org/10.1090/surv/099.

[Hov99]

Mark Hovey. Model categories. Vol. 63. Mathematical Surveys and Monographs. Providence, RI: American Mathematical Society, 1999, p. xii 209. isbn: 0-8218-1359-5.

[Ols11]

Marc Olschok. “Left determined model structures for locally presentable categories”. In: Appl. Categ. Structures 19.6 (2011), pp. 901–938. arXiv: 0901.1627. url: http://dx.doi.org/10.1007/s10485-009-9207-2.

[RT03]

J. Rosický and W. Tholen. “Left-determined model categories and universal homotopy theories”. In: Trans. Amer. Math. Soc. 355.9 (2003), pp. 3611–3623. url: http://dx.doi.org/10.1090/S0002-9947-03-03322-1.